# SDR 96ZZZX1104

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27196
- Make and model: Piper PA-31-350
- Aircraft serial: 317752095
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: SL53E19600
- Condition: Failed
- Location: Engine Oil
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM BROKE AT ROLL PIN HOLE.  ALL PARTS RECOVERED.  TOTAL TIME ON VERNATHERM 693.7 HOURS SINCE NEW.
